Pivotal inference for the scaled half logistic distribution based on progressively Type-II censored samples

Title
Pivotal inference for the scaled half logistic distribution based on progressively Type-II censored samples
Author(s)
강석복서정인
Keywords
INTERVAL ESTIMATION; PARAMETERS
Issue Date
201509
Publisher
ELSEVIER SCIENCE BV
Citation
STATISTICS & PROBABILITY LETTERS, v.104, pp.109 - 116
Abstract
This paper proposes a new method based on a pivotal quantity for estimating the scale parameter of the half logistic distribution based on progressively Type-II censored samples, which provides a simpler estimation equation than the likelihood equation. (C) 2015 Elsevier B.V. All rights reserved.
URI
http://hdl.handle.net/YU.REPOSITORY/31004http://dx.doi.org/10.1016/j.spl.2015.05.011
ISSN
0167-7152
Appears in Collections:
이과대학 > 통계학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE